MathSciNet Relay Station
MathSciNet bibliographic data
MR346530 (49 #11255) 46G20 (46M05)
Aron, Richard M. Tensor products of holomorphic functions. Nederl. Akad. Wetensch. Proc. Ser. A 76 = Indag. Math. 35 (1973), 192–202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement